MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC CARDINAL HEALTH; LAPAROSCOPY KIT

CARDINAL HEALTH 200, LLC CARDINAL HEALTH; LAPAROSCOPY KIT
Model Number PG40LCKGK
Health Effect - Clinical Code No Information (3190)
Date of Event 11/05/2018
Type of Reportable Event Malfunction
Event or Problem Description
Cardinal health custom pack #pg40lckgk lot#500785 missing one tag sponge.Should be pack of 5.Sponges removed from room per policy.

Brand Name
CARDINAL HEALTH
Common Device Name
LAPAROSCOPY KIT
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
1320 don haskins
suite a
el paso TX 79936
MDR Report Key8084074
Report Number8084074
Device Sequence Number11178730
Product Code GCJ
UDI-Device Identifier10887488975948
UDI-Public(01)10887488975948
Combination Product (Y/N)N
Initial Reporter StateDE
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/08/2018
Report Date (Section F) 11/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberPG40LCKGK
Device Catalogue NumberPG40LCKGK
Device Lot Number#500785
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/19/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA11/08/2018